Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 9, Pages 1190–1198 (Mi de10692)  

This article is cited in 2 scientific papers (total in 2 papers)

Integral Equations and Integral-Differential

Effective Estimates for the Number of Solutions of a Class of Singular Integral Equations

S. N. Kiyasov

Kazan State University

Full text: PDF file (1279 kB)

English version:
Differential Equations, 2002, 38:9, 1268–1276

Bibliographic databases:

UDC: 517.968.23
Received: 15.02.1999

Citation: S. N. Kiyasov, “Effective Estimates for the Number of Solutions of a Class of Singular Integral Equations”, Differ. Uravn., 38:9 (2002), 1190–1198; Differ. Equ., 38:9 (2002), 1268–1276

Citation in format AMSBIB
\Bibitem{Kiy02}
\by S.~N.~Kiyasov
\paper Effective Estimates for the Number of Solutions of a Class of Singular Integral Equations
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 9
\pages 1190--1198
\mathnet{http://mi.mathnet.ru/de10692}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2014762}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 9
\pages 1268--1276
\crossref{https://doi.org/10.1023/A:1021740320932}


Linking options:
  • http://mi.mathnet.ru/eng/de10692
  • http://mi.mathnet.ru/eng/de/v38/i9/p1190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Kiyasov, “Some cases of the solvability in a closed form of singular integral equations and two-dimensional characteristic systems”, Russian Math. (Iz. VUZ), 55:4 (2011), 44–59  mathnet  crossref  mathscinet  elib
    2. S. N. Kiyasov, “Otsenki chastnykh indeksov gelderovskikh matrits-funktsii vtorogo poryadka”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 156, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2014, 44–50  mathnet
  • Number of views:
    This page:56
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022